MathSciNet Relay Station
MathSciNet bibliographic data
MR2168069 14N35 (14J30 18E30)
Ciolli, Gianni On the quantum cohomology of some Fano threefolds and a conjecture of Dubrovin. Internat. J. Math. 16 (2005), no. 8, 823–839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement